# SDR AALA2019021989001

- Difficulty date: February 3, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   CORROSION ON DOOR CUT OUT CENTER FITTING BETWEEN FRAMES 66 AND 68,  STRINGER 23L.  REPLACED THE FITTING IAW SRM 51-42-11.
